About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 702456, 12 pages
http://dx.doi.org/10.1155/2012/702456
Research Article

Periodic Solutions of a Type of Liénard Higher Order Delay Functional Differential Equation with Complex Deviating Argument

School of Science, Tianjin Polytechnic University, Tianjin, Hebei 300387, China

Received 26 September 2012; Accepted 28 November 2012

Academic Editor: Jaeyoung Chung

Copyright © 2012 Haiqing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Zheng, Theory of Functional Diffrential Equation, Anhui Education Press, Hefei, China, 1994.
  2. H. Wang and X. Suo, “Periodic solutions of a type of second order functional differential equation with complex deviating argument,” Journal of Hebei Normal University, vol. 28, no. 6.
  3. X. Liu, M. Jia, and W. Ge, “Periodic solutions to a type of Duffing equation with complex deviating argument,” Applied Mathematics A, vol. 181, pp. 51–56, 2003.
  4. Z. G. Xiang, C. M. Liu, and X. K. Huang, “Periodic solutions of Liénard delay equations,” Journal of Jishou University, vol. 19, no. 4, pp. 35–40, 1998.
  5. E. Pascale and R. Iannacci, Periodic Solution of a GenerAlized Linard Equation with Delay, vol. 1017 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.
  6. B. Liu and L. Huang, “Existence and uniqueness of periodic solutions for a kind of first order neutral functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 322, no. 1, pp. 121–132, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. G. Wang and J. Yan, “Existence of periodic solution for first order nonlinear neutral delay equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 2, pp. 189–194, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Lu and W. Ge, “Existence of periodic solutions for a kind of second-order neutral functional differential equation,” Applied Mathematics and Computation, vol. 157, no. 2, pp. 433–448, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Lu, “Existence of periodic solutions to a p-Laplacian Liénard differential equation with a deviating argument,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 68, no. 6, pp. 1453–1461, 2008. View at Publisher · View at Google Scholar
  10. G. Fan and Y. Li, “Existence of positive periodic solutions for a periodic logistic equation,” Applied Mathematics and Computation, vol. 139, no. 2-3, pp. 311–321, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. Yang, “Multiple periodic solutions for a class of second order differential equations,” Applied Mathematics Letters, vol. 18, no. 1, pp. 91–99, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C. Huang, Y. He, L. Huang, and W. Tan, “New results on the periodic solutions for a kind of Rayleigh equation with two deviating arguments,” Mathematical and Computer Modelling, vol. 46, no. 5-6, pp. 604–611, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z. Zhang and Z. Wang, “Periodic solutions of the third order functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 292, no. 1, pp. 115–134, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Zhou, S. Sun, and Z. Liu, “Periodic solutions of forced Liénard-type equations,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 656–666, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y. Chen, “Periodic solutions of a delayed periodic logistic equation,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1047–1051, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J. K. Hale and J. Mawhin, “Coincidence degree and periodic solutions of neutral equations,” Journal of Differential Equations, vol. 15, pp. 295–307, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. B.-W. Liu and L.-H. Huang, “Periodic solutions for a class of forced Liénard-type equations,” Acta Mathematicae Applicatae Sinica, vol. 21, no. 1, pp. 81–92, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Mawhin, “Periodic solutions of some vector retarded functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 45, pp. 588–603, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Z. Chen, “Existence of periodic solutions for a higher-order functional differential equation,” Pure and Applied Mathematics, vol. 22, no. 1, pp. 108–110, 2006.
  20. R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, vol. 568 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1977.